# SDR 2008UALA00870

- Difficulty date: February 17, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 43,731 hours, 31,591 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR EEL LIGHT INOP.  REPLACED POWER SUPPLY AND BATTERY.
